Careone Allergy Relief, Tablets
Gluten free. Diphenhydramine hydrochloride tablets, 25 mg. Antihistamine. Easy to swallow. For Allergy Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to active ingredient in Benadryl Allergy Ultratabs (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Benadryl Allergy Ultratabs). Quality guaranteed or your money back. Other information: Each tablet contains: 20 mg calcium. Store at 68-77 degrees F (20-25 degrees C). Avoig high humidity. Protect from light. Do not use if printed seal is broken or missing.